Advanced Search
Article Contents
Article Contents

Liouville theorems and classification results for a nonlocal Schrödinger equation

The research was supported by NSF of China (No. 11471164, 11671209), and PAPD of Jiangsu Higher Education Institutions

Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we study the existence and the nonexistence of positive classical solutions of the static Hartree-Poisson equation

    where $n ≥ 3$ and $p≥ 1$. The exponents of the Serrin type, the Sobolev type and the Joseph-Lundgren type play the critical roles as in the study of the Lane-Emden equation. First, we prove that the equation has no positive solution when $1 ≤ p <\frac{n+2}{n-2}$ by means of the method of moving planes to the following system

    $\left\{ \begin{array}{l} - \Delta u = \sqrt p {u^{p - 1}}v,\;\;u > 0\;\;in\;\;{R^n},\\ - \Delta v = \sqrt p {u^p},\;\;v > 0\;\;in\;\;{R^n}.\end{array} \right.$

    When $p = \frac{n+2}{n-2}$, all the positive solutions can be classified as

    $u(x) = c(\frac{t}{t^2+|x-x^*|^2})^{\frac{n-2}{2}}$

    with the help of an integral system involving the Newton potential, where $c, t$ are positive constants, and $x^* ∈ R^n$. In addition, we also give other equivalent conditions to classify those positive solutions. When $p>\frac{n+2}{n-2}$, by the shooting method and the Pohozaev identity, we find radial solutions for the system. In particular, the equation has a radial solution decaying with slow rate $\frac{2}{p-1}$. Finally, we point out that the equation has positive stable solutions if and only if $p ≥ 1+\frac{4}{n-4-2\sqrt{n-1}}$.

    Mathematics Subject Classification: 35J10, 35J47, 35Q55, 45E10, 45G050.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   A. Ambrosetti , On Schrödinger-Poisson systems, Milan J. Math., 76 (2008) , 257-274.  doi: 10.1007/s00032-008-0094-z.
      L. Caffarelli , B. Gidas  and  J. Spruck , Asymptotic symmetry and local behavior of semilinear elliptic equations with critical Sobolev growth, Comm. Pure Appl. Math., 42 (1989) , 271-297.  doi: 10.1002/cpa.3160420304.
      G. Caristi , L. D'Ambrosio  and  E. Mitidieri , Representation formulae for solutions to some classes of higher order systems and related Liouville theorems, Milan J. Math., 76 (2008) , 27-67.  doi: 10.1007/s00032-008-0090-3.
      T. Cazenave, Semilinear Schrödinger Equations, Courant Lecture Notes in Mathematics, 10. New York University, Courant Institute of Mathematical Sciences, New York; American Mathematical Society, Providence, RI, 2003. doi: 10.1090/cln/010.
      W. Chen  and  C. Li , Classification of solutions of some nonlinear elliptic equations, Duke Math. J., 63 (1991) , 615-622.  doi: 10.1215/S0012-7094-91-06325-8.
      W. Chen and C. Li, Methods on Nonlinear Elliptic Equations, AIMS Book Series on Diff. Equa. Dyn. Sys., Vol. 4, 2010.
      W. Chen , C. Li  and  B. Ou , Classification of solutions for an integral equation, Comm. Pure Appl. Math., 59 (2006) , 330-343.  doi: 10.1002/cpa.20116.
      W. Chen , C. Li  and  B. Ou , Qualitative properties of solutions for an integral equation, Discrete Contin. Dyn. Syst., 12 (2005) , 347-354.  doi: 10.3934/dcds.2005.12.347.
      W. Chen , C. Li  and  B. Ou , Classification of solutions for a system of integral equations, Comm. Partial Differential Equations, 30 (2005) , 59-65.  doi: 10.1081/PDE-200044445.
      A. Farina , On the classification of solutions of the Lane-Emden equation on unbounded domains of $R^N$, J. Math. Pures Appl., 87 (2007) , 537-561.  doi: 10.1016/j.matpur.2007.03.001.
      F. Gazzola, Critical exponents which relate embedding inequalities with quasilinear elliptic operator, Proceedings of the Fourth International Conference on Dynamical Systems and Differential Equations, May 24-27, 2002, Wilmington, NC, USA, 2003,327–335.
      B. Gidas, W.-M. Ni and L. Nirenberg, Symmetry of positive solutions of nonlinear elliptic equations in Rn, Mathematical Analysis and Applications, Part A, Adv. in Math. Suppl. Stud., 7a, Academic Press, New York-London, 1981,369–402.
      B. Gidas  and  J. Spruck , Global and local behavior of positive solutions of nonlinear elliptic equations, Comm. Pure Appl. Math., 34 (1981) , 525-598.  doi: 10.1002/cpa.3160340406.
      J. Ginibre  and  G. Velo , On a class of non linear Schrödinger equations with non local interaction, Math. Z., 170 (1980) , 109-136.  doi: 10.1007/BF01214768.
      J. Ginibre  and  G. Velo , Long range scattering and modified wave operators for some Hartree type equations, Ⅱ, Annales Henri Poincare, 1 (2000) , 753-800.  doi: 10.1007/PL00001014.
      C. Gui , W.-M. Ni  and  X. Wang , On the stability and instability of positive steady states of a semilinear heat equation in $R^n$, Comm. Pure Appl. Math., 45 (1992) , 1153-1181.  doi: 10.1002/cpa.3160450906.
      Z. Guo  and  J. Wei , Global solution branch and Morse index estimates of a semilinear elliptic equation with super-critical exponent, Trans. Amer. Math. Soc., 363 (2011) , 4777-4799.  doi: 10.1090/S0002-9947-2011-05292-X.
      E. Hebey  and  J. Wei , Schrödinger-Poisson systems in the 3-sphere, Calc. Var. Partial Differential Equations, 47 (2013) , 25-54.  doi: 10.1007/s00526-012-0509-0.
      L. Jeanjean  and  T. Luo , Sharp nonexistence results of prescribed $L^2$-norm solutions for some class of Schrödinger-Poisson and quasi-linear equations, Z. Angew. Math. Phys., 64 (2013) , 937-954.  doi: 10.1007/s00033-012-0272-2.
      C. Jin  and  C. Li , Qualitative analysis of some systems of integral equations, Calc. Var. Partial Differential Equations, 26 (2006) , 447-457.  doi: 10.1007/s00526-006-0013-5.
      D. Joseph  and  T. Lundgren , Quasilinear Dirichlet problems driven by positive sources, Arch. Rational Meth. Anal., 49 (1972/73) , 241-269.  doi: 10.1007/BF00250508.
      Y. Lei , On the regularity of positive solutions of a class of Choquard type equations, Math. Z., 273 (2013) , 883-905.  doi: 10.1007/s00209-012-1036-6.
      Y. Lei , Qualitative analysis for the static Hartree-type equations, SIAM J. Math. Anal., 45 (2013) , 388-406.  doi: 10.1137/120879282.
      C. Li , Local asymptotic symmetry of singular solutions to nonlinear elliptic equations, Invent. Math., 123 (1996) , 221-231.  doi: 10.1007/s002220050023.
      C. Li  and  L. Ma , Uniqueness of positive bound states to Schrödinger systems with critical exponents, SIAM J. Math. Anal., 40 (2008) , 1049-1057.  doi: 10.1137/080712301.
      D. Li , C. Miao  and  X. Zhang , The focusing energy-critical Hartree equation, J. Differential Equations, 246 (2009) , 1139-1163.  doi: 10.1016/j.jde.2008.05.013.
      Y. Li , Remark on some conformally invariant integral equations: the method of moving spheres, J. Eur. Math. Soc., 6 (2004) , 153-180.  doi: 10.4171/JEMS/6.
      Y. Li  and  L. Zhang , Liouville type theorems and Harnack type inequalities for semilinear elliptic equations, J. Anal. Math., 90 (2003) , 27-87.  doi: 10.1007/BF02786551.
      Y. Li  and  M. Zhu , Uniqueness theorems through the method of moving spheres, Duke Math. J., 80 (1995) , 383-417.  doi: 10.1215/S0012-7094-95-08016-8.
      Y. Li  and  W.-M. Ni , On conformal scalar curvature equations in $R^n$, Duke Math. J., 57 (1988) , 895-924.  doi: 10.1215/S0012-7094-88-05740-7.
      E. Lieb , Existence and uniqueness of the minimizing solution of Choquard's nonlinear equation, Studies in Appl. Math., 57 (1976/77) , 93-105.  doi: 10.1002/sapm197757293.
      E. Lieb , Sharp constants in the Hardy-Littlewood-Sobolev and related inequalities, Ann. of Math., 118 (1983) , 349-374.  doi: 10.2307/2007032.
      E. Lieb  and  B. Simon , The Hartree-Fock theory for Coulomb systems, Comm. Math. Phys., 53 (1977) , 185-194.  doi: 10.1007/BF01609845.
      B. Liu  and  L. Ma , Invariant sets and the blow up threshold for a nonlocal equation of parabolic type, Nonlinear Anal., 110 (2014) , 141-156.  doi: 10.1016/j.na.2014.08.004.
      J. Liu , Y. Guo  and  Y. Zhang , Existence of positive entire solutions for polyharmonic equations and systems, J. Partial Differential Equations, 19 (2006) , 256-270. 
      L. Ma  and  D. Chen , A Liouville type theorem for an integral system, Comm. Pure Appl. Anal., 5 (2006) , 855-859.  doi: 10.3934/cpaa.2006.5.855.
      L. Ma  and  B. Liu , Symmetry results for decay solutions of elliptic systems in the whole Space, Adv. Math., 225 (2010) , 3052-3063.  doi: 10.1016/j.aim.2010.05.022.
      L. Ma  and  L. Zhao , Classification of positive solitary solutions of the nonlinear Choquard equation, Arch. Rational Mech. Anal., 195 (2010) , 455-467.  doi: 10.1007/s00205-008-0208-3.
      V. Moroz  and  J. Van Schaftingen , Nonexistence and optimal decay of supersolutions to Choquard equations in exterior domains, J. Differential Equations, 254 (2013) , 3089-3145.  doi: 10.1016/j.jde.2012.12.019.
      K. Nakanishi , Energy scattering for Hartree equations, Math. Res. Lett., 6 (1999) , 107-118.  doi: 10.4310/MRL.1999.v6.n1.a8.
      P. Quittner  and  Ph. Souplet , Symmetry of components for semilinear elliptic systems, SIAM J. Math. Anal., 44 (2012) , 2545-2559.  doi: 10.1137/11085428X.
      S. Sun  and  Y. Lei , Fast decay estimates for integrable solutions of the Lane-Emden type integral systems involving the Wolff potentials, J. Funct. Anal., 263 (2012) , 3857-3882.  doi: 10.1016/j.jfa.2012.09.012.
      X. Wang , On the Cauchy problem for reaction-diffusion equations, Trans. Amer. Math. Soc., 337 (1993) , 549-590.  doi: 10.1090/S0002-9947-1993-1153016-5.
  • 加载中

Article Metrics

HTML views(629) PDF downloads(448) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint